# SDR PCSA2025052195520

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N319C
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 104,733 hours, 38,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 63412
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, EMERGENCY LIGHT LOCATED AT DOOR SIGN AND LAVATORY INOP.
